# SDR 2006FA0000522

- Difficulty date: May 22, 2006
- Submitted: May 22, 2006
- Operation: General aviation
- Aircraft: N875QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258375
- Aircraft time: 6,488 hours, 4,788 cycles
- Engine: Garrtt TPE331*
- System (JASC): 2424 · AC Regulator
- Part: Current Limiter
- Part number: UAM100
- Condition: Misdrilled
- Location: Elect Panel
- Component: Electrical Panl, Raythn
- Component part number: 258NF40071
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MOUNTING HOLES IN CURRENT LIMITER DOES NOT MATCH LUGS IN ELECTRICAL PANEL.
